EconPapers    
Economics at your fingertips  
 

Robust calibration of seasonally varying stochastic weather models using periodic smoothing splines

M.F. Hutchinson

Mathematics and Computers in Simulation (MATCOM), 1990, vol. 32, issue 1, 125-130

Date: 1990
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475490902269
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:32:y:1990:i:1:p:125-130

DOI: 10.1016/0378-4754(90)90226-9

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:32:y:1990:i:1:p:125-130